International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 2, Pages 413-415
A note on periodic solutions of functional differential equations
Department of Mathematics, Cleveland State University, Cleveland 44115, Ohio, USA
Received 15 September 1983
Copyright © 1985 S. H. Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The existence of periodic solution for a certain functional differential equation with quasibounded nonlinearity is established.